MathSciNet Relay Station
MathSciNet bibliographic data
MR1682940 11S40 (11F41 11F85 11S80)
Panchishkin, A. A. Non-Archimedean Mellin transform and $p$-adic $L$-functions. Vietnam J. Math. 25 (1997), no. 3, 179–202.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement